# SDR UIEA2023040500314

- Difficulty date: April 9, 2023
- Submitted: April 13, 2023
- Operation: Air carrier
- Aircraft: N662GT
- Make and model: Boeing 767-31A
- Aircraft serial: 27619
- Aircraft time: 82,449 hours, 16,468 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LOWER HALF FUSELAGE, EXTERNAL SKIN. LIGHTNING STRIKE ON RIVET HEAD BELLOW 11" FROM STG 21 LH AT STA172.5( LOWER HALF FUSELAGE, EXTERNAL SKIN FROM STG 21 LH AT STA172.5 RIVET WAS REMOVED AND REPLACED. AREA WAS INSPECTED AND NOT FOUND DAMAGE NOTED SRM 51-40-02-0G-0 REV 121 15-DEC-22 )
